# SDR UALA2012080604222

- Difficulty date: August 4, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 54,847 hours, 20,433 cycles
- Engine: Iae V2527A5
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Faulted
- Location: Wx System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WX RADAR ISSUE, RTFL.  REPLACED RADAR. PERFORMED BITE CHK TEST SYSTEM GOOD.
